CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Joseph Carter8 › Posts

Posts by Joseph Carter8

2 posts shown.

Joseph Carter8 said:I have a question.

I’m taking Logest. This is my fifth pack. Everything has been perfect so far; no issues at all, and I’ve been very satisfied. I had some spotting only during the first month when I started. Everything was fine until this month. Now that I’ve started the fifth pack, I began experiencing spotting on day 10. It’s been happening since Monday, so today marks the sixth day of spotting. Every time I use the restroom and wipe, there is blood—ranging from pink to deep red. I haven't missed a single pill; I take them right on schedule and feel great, so I don't understand what this bleeding signifies. I am continuing with the pills.

Has anyone else experienced something similar?

Thanks for the help.

Does anyone know what might be causing this?
I have a question.

I’m taking Logest. This is my fifth pack. Everything has been perfect so far; no issues at all, and I’ve been very satisfied. I had some spotting only during the first month when I started. Everything was fine until this month. Now that I’ve started the fifth pack, I began experiencing spotting on day 10. It’s been happening since Monday, so today marks the sixth day of spotting. Every time I use the restroom and wipe, there is blood—ranging from pink to deep red. I haven't missed a single pill; I take them right on schedule and feel great, so I don't understand what this bleeding signifies. I am continuing with the pills.

Has anyone else experienced something similar?

Thanks for the help.